# SDR 20000628SH006

- Difficulty date: June 24, 2000
- Submitted: June 24, 2000
- Operation: General aviation
- Aircraft: N8818H
- Make and model: Navion L-17A
- Aircraft serial: NAV4818
- Aircraft time: 4,557 hours
- Engine: Cont E2254
- Propeller: Hartzl HC12V20*
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Horn
- Part number: 14524401
- Condition: Corroded
- Location: Rudder
- Part time: 4,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOR AD 68-20-06, FOUND CORRISION HAD CAUSED DELAMINATION AND SWELLING OF ONE SIDE OF RUDDER HORN, P/N 145-24401.  LAST ANNUAL 1992.  (I)
